# SDR HALA2023080200165

- Difficulty date: July 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 27,387 hours, 4,351 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 27,387 hours, 4,351 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER TOUCHDOWN ECAM ENG 2 FGADEC SYSTEM FAULT. PERFORMED GROUND SCAN PROCEDURE PER TSM 73-21-00-740-808-A. TROUBLESHOOT HARNESS WIRE 4000KS1-JA9. FOUND WIRE CHAFING ON WIRE LOOP. REMOVED AND REPLACED EEC WIRE HARNESS 4000KSI-JA9 PER AMM 71-51-62-AND PERFORMED ENGINE RUN PER 71-00-00-860-810-A. NO FAULT NOTED. PERFORMED EN 2 FADEC BITE TEST PER AMM 73-21-00-710-813- TEST OK. AIRCRAFT OK FOR SERVICE.
